# SDR CALA2023091302775

- Difficulty date: September 10, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 84,885 hours, 17,483 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 12369
- Condition: Unknown
- Location: Wx Radar
- Part time: 815,772 hours, 717,784 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WXR SYS EICAS S THE WXR DISPLAY IS NOT PRESENT WHEN WXR IS SELECTED ON THE EFIS CONTROL PANEL. T/S C/O FOR WXR SYS EICAS MESSAGE AS PER FIM 34-43 TREE 817. WXR ARE NORMAL. OK TO CONTINUE. PARTS USED:  19-3440-9-0001,QTY BITE TEST C/O ALL OPS NORMAL. AS PRECAUTION WXR TRANSCEIVER :1 REPLACED AS PER AMM 34-43-01-004-001. WXR OPS TEST C/O AS PER ROTABLE PARTS CHANGE WAS INDICATED - TT # 1910286  SN OFF 2369 AMM 34-43-00-710-801-C1. TEST PASSED, ALL OPS AND INDICATIONS TRANSCEIVER, WX  OFF 19-3440-9-0001 2369 ON 19-3440-9-0001 5489
